After having lip fillers - are my lips uneven due to the filler or swelling? (Photo)
Doctor Answers 3
In looking at your pictures it is likely swelling. I do see some residual bruising on the right so that will definitely contribute to swelling. I would wait a while longer as I think it will reduce.
Uneven lips after injection
Hello! Thanks for sharing your concern. I do agree that there is some uneveness on your top lip from the photos posted. I do see more of a volume effect on the right upper lip compared to the left side. Nonetheless, with only 48 hours of evolution after your injection there is definitely some residual edema playing a factor on symmetry. Furthermore, I see an area of hematoma that very well can occur on lip enhancement or augmetation procedures that can create this difference in volume effect. I would give it at least a week, even two, for all to resolve. Achieving symmetry on lip injection may very well need a retouch specially if the start up point is a thin, devoluminized lip. Lumps on the inside can happen if the lip injection was done two posterior into the oral mucosa. It should ameliorate with time or can be reduced with hyaluronidase without changing the volume effect. The material used is very important. Considering all the above, surely, these points pertain to a hyaluronic acid filler.
Swelling after filler
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.